How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 51092
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have a rash on my penis for 6months Assistant: Is this

This answer was rated:

Hi I have a rash on my penis for 6months
Assistant: Is this your first time reaching out for information about this?
Customer: i have been to my doctor twice
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: No

Hello. I'm Dr Chip
Could you please post a picture of that for me on this page?

Customer: replied 4 months ago.
Photo

Got it--hold on please

Customer: replied 4 months ago.
I have been itchy / mild burning for 6months

What all have you tried to treat this?

Customer: replied 4 months ago.
One doctor said thrush and one side maybe exzema
Customer: replied 4 months ago.
Canasten thrush
Customer: replied 4 months ago.
And also a steroid cream for exzema

Did either of those do anything for it?

Customer: replied 4 months ago.
It is scaley looking sometimes and raised lines slightly
Customer: replied 4 months ago.
Not fully
Customer: replied 4 months ago.
Canasten seems to help but it burns a bit and makes me have a slight rash

It's not fungal

It is indeed a form of eczema

But at this point you should ask your doctor for prescription tacrolimus cream

Applying that twice a day for two weeks should clear this up

Please let me know if you need any more information

Customer: replied 4 months ago.
Thank you what type of eczema
Customer: replied 4 months ago.
Can I use the steroid cream I was prescribed again? I used for 2 weeks

It's called dishydrotic eczema

But you can try the steroid cream you have again--do that for two more weeks

Please remember to rate my service to you

Customer: replied 4 months ago.
Hi I have started using eumovate cream (clobetasone butyrate) again as was previously prescribed. I am having a clear discharge with this cream is this ok?

That's fine and it should work

The discharge is normal

Please rate my service to you so I can get credit for my time with you

Dr. Chip and 2 other Medical Specialists are ready to help you
Customer: replied 3 months ago.
Hi I still have a red rash
Customer: replied 3 months ago.
I tried the cream and it is the same maybe

Let me see

Customer: replied 3 months ago.
I still have a constant itching / mild burning feel

Can I have another look?

Customer: replied 3 months ago.
Yes
Customer: replied 3 months ago.
Sometimes it is more inflamed looking
Customer: replied 3 months ago.
I used the steroid cream again
Customer: replied 3 months ago.
For 2 weeks then i stopped
Customer: replied 3 months ago.
I did have tiny purple spots that seemed to appear
Customer: replied 3 months ago.
But theseBare hardly visible now

Got it

At this point all you need is a moisturizer like Eucerin lotion applied twice a day

Customer: replied 3 months ago.
Is there a specific Eucerin cream?
Customer: replied 3 months ago.
I did try an eczema emollient cream but had a reaction a couple of months ago when I tried it.
Customer: replied 3 months ago.
Thank you very much for your help